# SDR J7SA2025111900462

- Difficulty date: November 3, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N600FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020159
- Aircraft time: 3,526 hours, 2,111 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 949825
- Part serial: 1581
- Condition: Failed
- Location: Nr 1
- Part time: 2,647 hours, 1,581 cycles
- Component: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR 1 FAILED AT FL430 AFTER LANDING AT KPRB. ENGINE 1 LOST ALL OIL. REPLACED FAILED LH GENERATOR. REPLACED DAMAGED LTD. WORK COMPLETED IAW EMB PRAETOR AMM 24-31-01. INSTALLED REPLACEMENT BEARINGS ONTO #1 ENGINE GENERATOR AGB GEAR SHAFT IAW HONEYWELL AS907-3-1E LMM 72-61-01. REPLACED #1 ENGINE AGB GENERATOR CARBON SEAL IAW AS907-3-1-E LMM 12-61-01. OPS AND LEAK CHECKS GOOD. PERFORMED ENGINE POWER RUNS. ALL OPS AND LEAK CHECKS ARE SATISFACTORY AT THIS TIME. INSPECTED AGB DEBRIS MONITORS POST ENGINE RUNS AND NOTED NO DEFECTS.
